MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM SA2.0 15 AND CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM SA2.0 15 AND CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX550T
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a progav 2.0 (#fx550t) was was unable to program prior use.The incident contribute a delay of the surgery (5 minutes).No patient complications were reported.The complained product will be sent to the manufacturer for investigation.
 
Additional Manufacturer Narrative
Visual inspection during the investigation, no significant deformations or damage of the valve were determined.Adjustment test the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test the brake functionality test has shown that the brake function operates as expected.Results based on our investigation results, we cannot determine any problems with the adjustment or other deviations of the valve.The fact that the valve is set to 0 cmh2o proves that the valve must have been adjustable.The opening pressure on delivery was set to 5 cmh2o.In accordance to the documentation, the quality assurance department can rule out a defect before delivery.The examination of the return has been completed with the drafting of this report.Actions no further actions are required as a result of the complaint.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
The complained product is now sent to the manufacturer for investigation.

Brand Name
PROGAV 2.0 SYSTEM SA2.0 15 AND CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key23463428
Report Number3004721439-2025-00328
Device Sequence Number9084933
Product Code JXG
UDI-Device Identifier04041906503154
UDI-Public(01)04041906503154(11)250610(17)300604(10)20083338
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2023
Device Model NumberFX550T
Device Catalogue NumberFX550T
Device Lot Number20083338
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown